# SDR FDEA202211142780

- Difficulty date: November 14, 2022
- Submitted: November 16, 2022
- Operation: Air carrier
- Aircraft: N677FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 791
- Aircraft time: 32,683 hours, 18,699 cycles
- System (JASC): 5415 · Nacelle/Pylon, Attach Fittings
- Part: Mount
- Part number: A54612406601
- Condition: Corroded
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#1 ENGINE PYLON FWD MOUNT AFT OUTBOARD BOLT HOLE PITTED 0000265104 : ARMSTRONG, BERNARD L - 03-NOV-2022 01:25  REPAIRED #1 ENGINE PYLON FWD MOUNT AFT OUTBOARD BOLT HOLE PER AIRBUS SRM 54-51-81.  0003655255 : LEGGETT, JACOB A - 12-NOV-2022 21:37  COMPLIED WITH E.A. # 6-5451-T0371499 (P2) TITLE: PYLON STRUCTURE-TAIL PYLON/STRUT-#1 ENGINE   FWD MOUNT AFT TENSION BOLT HOLES WITH CORROSION AND NICKS ON BOTTOM SURFACE OF   MOUNT COMMON TO ENGINE-REPAIR.  ORG SUB DATE:  11/14/2022
